74 yo female diagnosed 8/21. On carbidopa-levodopa since then at 25-100, 2 tabs 3xday. Had some wear off and dosage increased to 25-250 3×day two weeks ago. Also started new job 3 weeks ago.. Cognitive, memory and tremors are all worse. Stress or new dose causing this. Scared
Parkinson's Disease - Does stress or increase in dosage cause worsening symptoms?
Question posted by Normsgirl on 24 Feb 2022
Last updated on 24 February 2022 by LisaMintz
I had the same problem with my C/L increasing to 3x day. I found, for myself personally, that while I needed it 3x a day the dosage was too high. I now am taking 1/2 25/100 C/L 3x a day. I feel so much better. I'm functional now with less tremors, better memory, no severe mood swings and better balance.
Please speak with your dr always about making adjustments to your meds. I wish you the very best in finding what works for you and your journey through it all.
- Carbidopa / Levodopa uses and safety info
- Carbidopa / Levodopa prescribing info & package insert (for Health Professionals)
- Side effects of Carbidopa / Levodopa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.